A note on a theorem of C. L. Siegel concerning Bessel's equation
Compositio Mathematica, Tome 46 (1982) no. 1, pp. 15-32
Cet article a éte moissonné depuis la source Numdam
@article{CM_1982__46_1_15_0,
author = {Bank, Steven B.},
title = {A note on a theorem of {C.} {L.} {Siegel} concerning {Bessel's} equation},
journal = {Compositio Mathematica},
pages = {15--32},
year = {1982},
publisher = {Martinus Nijhoff Publishers},
volume = {46},
number = {1},
mrnumber = {660153},
zbl = {0489.34003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1982__46_1_15_0/}
}
Bank, Steven B. A note on a theorem of C. L. Siegel concerning Bessel's equation. Compositio Mathematica, Tome 46 (1982) no. 1, pp. 15-32. http://geodesic.mathdoc.fr/item/CM_1982__46_1_15_0/